To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

The skew-Maass lift I: Th… - University of Gothenburg, Sweden Till startsida
Sitemap
To content Read more about how we use cookies on gu.se

The skew-Maass lift I: The case of harmonic Maass-Jacobi forms

Journal article
Authors Martin Westerholt-Raum
O. K. Richter
Published in Research in the Mathematical Sciences
Volume 6
Issue 2
ISSN 2522-0144
Publication year 2019
Published at Department of Mathematical Sciences
Language en
Links dx.doi.org/10.1007/s40687-019-0184-...
Keywords Maass lift of harmonic Maass-Jacobi forms, Saito-Kurokawa lift, Kohnen limit process, Real-analytic, siegel cusp forms, rankin-selberg convolution, eisenstein-series, fourier coefficients, modular-forms
Subject categories Algebra and geometry, Geometry

Abstract

The classical Maass lift is a map from holomorphic Jacobi forms to holomorphic scalar-valued Siegel modular forms. Automorphic representation theory predicts a non-holomorphic and vector-valued analogue for Hecke eigenforms. This paper is the first part of a series of papers. In this series of papers, we provide an explicit construction of the non-holomorphic Maass lift that is linear and also applies to non-eigenforms. In this first part, we develop new techniques to study Fourier series expansions of Siegel modular forms, which allow us to construct a Maass lift from harmonic Maass-Jacobi forms to scalar-valued Maass-Siegel forms.

Page Manager: Webmaster|Last update: 9/11/2012
Share:

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?

Denna text är utskriven från följande webbsida:
http://www.gu.se/english/research/publication/?publicationId=280130
Utskriftsdatum: 2019-08-21